# SDR AALA202309217077

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 31,706 hours, 6,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY CEILING LIGHT 202WL BETWEEN L2 AND R2 DOOR INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202309087077: MAINTENANCE RE-CONNECTED LIGHT 202WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. **(CLOSED)
